| Catalog Number |
02.12.0312FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
06/10/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient had anterior knee pain and mild instability and the cause is unknown.At about 5 years and 11 months post primary the surgeon resurfaced the patient's natural patella and upsized the poly.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 17 june 2024.Lot 171072: (b)(4) items manufactured and released on 30-may-2017.Expiration date: 2022-05-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.